# SDR SWAA2021050563764

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR STRUCTURE; STA 317; RBL30; UPPER FLANGE OF INNERCOSTAL; CRACKED THROUGH FASTENER HOLE. / REMOVED CRACKED INTER COSTAL AT BS 317 RBL 30 AND REPLACED WITH NEW INTER COSTAL PART 141A5410U12 IAW SRM 51-40-02 AND BOEING DRAWING 141A5400 REV - NEW INTER COSTAL WAS DRILLED IAW SRM 51-40-05 AND CIC WAS APPLIED IAW SRM 51-21-91-620-802
